# SDR SWAA2021042264865

- Difficulty date: April 18, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 14,455 hours, 6,586 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT FA JUMPSEAT O.B. FLASHLIGHT WILL NOT TEST / REPLACE BATTERY AND RESTORED FLASHLIGHT TO SERVICABLE CONDITIONAL PER AMM 25-64-00
